Selmer group estimates arising from the existence of canonical subgroups
Compositio Mathematica, Volume 71 (1989) no. 2, p. 121-137
@article{CM_1989__71_2_121_0,
     author = {Klapper, A.},
     title = {Selmer group estimates arising from the existence of canonical subgroups},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {71},
     number = {2},
     year = {1989},
     pages = {121-137},
     zbl = {0751.14030},
     mrnumber = {1012637},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__71_2_121_0}
}
Selmer group estimates arising from the existence of canonical subgroups. Compositio Mathematica, Volume 71 (1989) no. 2, pp. 121-137. http://www.numdam.org/item/CM_1989__71_2_121_0/

1 Z. Borevich and I. Shafarevič, Number Theory, Academic Press, New York (1966). | MR 195803 | Zbl 0145.04902

2 E.J. Ditters, Higher Hasse-Witt matrices, Journées de Géometrie Algébrique de Rennes 1 (1978), Astérisque, Soc. Math. de Fr., 63 (1979) 67-71. | Zbl 0426.14021

3 A. Grothendieck, Technique de descente et theoremes d'existence en géometrie algébrique, Séminaire Bourbaki 190 (1959). | Numdam | Zbl 0229.14007

4 M. Hazewinkel, Formal Groups and Applications. Academic Press: New York (1978). | MR 506881 | Zbl 0454.14020

5 J. Lubin, The canonicity of a cyclic subgroup of an elliptic curve, Journées de Géometrie Algébrique de Rennes 1 (1978), Astérique, Soc. Math. de Fr. 63 (1979) 165-167. | MR 563464 | Zbl 0426.14020

6 J. Lubin, Canonical subgroups of formal groups. Trans. Am. Math. Soc. 251 (1979) 103-127. | MR 531971 | Zbl 0431.14014

7 J. Lubin and J. Tate, Formal moduli for one parameter formal Lie groups, Bull. Soc. Math. de Fr. 85 (1967) 49-60. | Numdam | MR 238854 | Zbl 0156.04105

8 B. Mazur, Local flat duality, Amer. J. of Math. 92 (1970) 201-223. | MR 271119 | Zbl 0199.24501

9 B. Mazur and L. Roberts, Local Euler characteristic. Inventiones Math. 9 (1970) 201-234. | MR 258844 | Zbl 0191.19202

10 L. Roberts, The flat cohomology of group schemes, Ph.D. Thesis, Harvard Univ. (1968).

11 L. Roberts, The flat cohomology of group schemes of rank p, Am. J. Math. 95 (1973) 688-702. | MR 337972 | Zbl 0281.14020

12 J. Tate, p-divisible groups, Proc. of a Conf. on Local Fields, T.A. Springer, Springer-Verlag, Berlin and New York (1979) pp. 158-183. | MR 231827 | Zbl 0157.27601